Ask an expert
Question

14 Mar 2007

Irregular Bleeding
Hi, I have been off the injection (Depo) for 14months because I am family planning. In such time I have been bleeding heavy and irregular. Sometimes it carries on for almost 14 days and maybe longer. It will then stop for a week and begin again for another two weeks. My cycle is very irregular. As a result I am loosing too much blood. Please help!
Answer 368 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should see your doctor. He/she may recommend the Pill for a while to regularise your cycle. However, it would be importnat to first exclude any other causes for the bleeding.

Rosh, please post your question separately.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.